# SDR DALA2019050802893

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,861 hours, 54,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 25DE EXIT ROW LIGHT INOP. VISUALLY INSPECTED LOOSE CONNECTOR UNDER SEAT 25D. RECONNECTED, CK GOOD, REF AMM 25-53. (LP5822293)
